# SDR AALA202112035674

- Difficulty date: December 2, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A300*
- Aircraft serial: 6271
- Aircraft time: 23,167 hours, 6,817 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Latch
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN. MAINTENANCE FOUND FLIGHT DECK DOOR TOP LATCH STICKING AND LUBRICATED IT. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
